# SDR DXTA20082943

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N702QS
- Make and model: Gulstm 200
- Aircraft serial: 070
- Aircraft time: 4,238 hours, 2,585 cycles
- Engine: Pwc PW306A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 60 KIAS, WE GOT A L. BLEED PRESS/TEMP HI CAS.  PERFORMED APU & ENGINE RUNS WITH BLEEDAIR SELECTED ON BOTH ENGINES WITH NO DEFECTS NOTED. THEN PERFORMED BLEED AIR SELECTED ON APU WITH NO DEFECTS NOTED AT THIS TIME WITH ENGINES & APU RUNNING FOR 45 MIN. NO LT BLEED PRESS/TEMP HIGH MESSAGE. NO DEFECTS NOTED AT THIS TIME IAW MM 21-00-00 & AFM
